# SDR IXXA9800067

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45946
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Syst
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE AT FLIGHT LEVEL 35.0, THE AIRCRAFT CABIN BEGAN TO CLIMB RAPIDLY, MANUAL CONTROL OF PRESSURIZATION WAS ATTEMPTED.  PACK FLOWS WERE INCREASED TO 90  PERCENT CAPACITY WITH MINIMAL DECREASE IN CABIN.  DESCENT INITIATED AND AT LEVEL OFF CABIN COULD BE MAINTAINED AT 5,000 FT.  CREW ACCOMPLISHED COMPANY PROCEDURES FOR PRESSURIZATION LOSS AND ELECTED TO LAND THE AIRCRAFT AT SLC.  FOLLOWING THE UNEVENTFUL LANDING AT SLC, MAINTENANCE ACCOMPLISHED A OPERATIONAL CHECK OF BOTH THE MANUAL AND AUTOMATIC PRESSURIZATION SYSTEMS AND A CABIN PRESSURE DECAY CHECK IAW THE AIRCRAFT MM AND FOUND NO DEFECTS.
